OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.15 (1983) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6392

Title: Bases of convergence and diagonal conditions
Authors: Mikusinski, Piotr
Issue Date: 1983
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Piotr Mikusinski, "Bases of convergence and diagonal conditions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 15 (1983), pp. 32-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
15 (1983)
Abstract: Per le strutture di convergenza (di successioni ordina¬rie) si confrontano quattro condizioni di tipo diagonale; si costruisce un esempio di convergenza che, aggiunto alle implicazioni già note, dimostra che le quattro condizioni sono a due a due non equivalenti.
For convergences (of ordinary sequences) four diagonal conditions are considered; a counterexemple is given allowing to conclude, together with some previous results, that any two among the four conditions are not equivalent.
URI: http://hdl.handle.net/10077/6392
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.15 (1983)

Files in This Item:

File Description SizeFormat
MikusinskiRendMat15.pdf574.42 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.